# SDR VNAA2011022700013

- Difficulty date: February 22, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 16,257 hours, 16,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER LANDING GEAR HANDLE SELECTED TO THE UP POSITION,  RECEIVED A GEAR DISAGREE CAS MESSAGE.  AIRCRAFT RETURNED TO DAY LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND ICE ON THE NOSE GEAR PROXIMITY SENSOR.  THE ICE WAS REMOVED AND USING THE AIRCRAFT MAINTENANCE MANUAL, INSPECTIONS AND CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
